# SDR HALA20250110016

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 16,331 hours, 3,404 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Lavatory
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - ALL LAVS INOP REACHING FL330. WIRING CONTIUITY & SHORTS TO GROUND CHECK OK. FROM 40MG TO 300RH8 & 41MG TO 300 RHT. NO FAULTS NOTED. CLEANED TANK + LVL SENSOR. LEVEL SENSOR FAULTS INTERMITTENTLY. INSPECTED LEVEL SENSOR AND WASTE TANK FOUND DIRTY. RINSE AND CLEANED SENSOR AND INSIDE WASTE TANK SEVERAL TIMES. PER AMM 38-31-00. PERFORMED FUNCTIONAL TEST OF LIQUID LEVEL SENSOR AND TRANSMITTER PER AMM 38-31-00-720-002-A. OK FOR SVC.
